# SDR AWXA200300179

- Difficulty date: January 28, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOOR SUPPORT BS 1461 - 1471, ABOVE STR 28R. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SUPPORT ANGLES BS 1461 - 1471; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE; INSTALLED REPAIR PART IAW B757-200 SRM 51-70-12, PG. 1-17, FIG. 1 & 2, AND SRM 51-40-02, PG. 1-3.
